MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN - MFG POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN NORTH HAVEN - MFG POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CL-823
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post-operatively, a canine patient had a midline incision for a ovariohysterectomy.A simple continuous suture of the polysorb was placed in the muscle and sub-cutaneous then supramid in the skin.She was checked on the (b)(6) and everything was fine.On the (b)(6), she came back and the breakdown was found.The wound would have been 7-10cm long.Owners insisted that the dog was rested at home post-surgery.Patient had to be re-stitched, thus incurring further costs for drugs, consumables, theatre time and aftercare - owners have asked if medtronic would be willing to pay for the additional costs incurred.
 
Additional Manufacturer Narrative
This product event is not reportable.If information is provided in the future, a supplemental report will be issued.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN NORTH HAVEN - MFG
195 mcdermott road
north haven CT 06473
MDR Report Key6715943
Report Number1219930-2017-05998
Device Sequence Number1267784
Product Code GAM
UDI-Device Identifier20884521042152
UDI-Public20884521042152
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberCL-823
Device Catalogue NumberCL-823
Device Lot NumberA7A0457X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2017
Initial Date Received by Manufacturer 06/16/2017
Supplement Date Received by Manufacturer06/16/2017
Initial Report FDA Received Date07/14/2017
Supplement Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;